What Causes Excessive Sweating?

There are multiple causes of excessive sweating, including: Medication side effects. Certain medications may make your skin overheat and cause it to sweat profusely; the most common culprits for this type of sweating include antibiotics (e.g., tetracycline), anti-fungals like ketoconazole or fluconazole, and antihistamines such as cetirizine (Zyrtec) or fexofenadine (Allegra). If you develop a medication rash from one of these meds, be sure to stop taking them immediately!

Certain medications may make your skin overheat and cause it to sweat profusely; the most common culprits for this type of sweating include antibiotics (e.g., tetracycline), anti-fungals like ketoconazole or fluconazole, and antihistamines such as cetirizine (Zyrtec) or fexofenadine (Allegra). If you develop a medication rash from one of these meds, be sure to stop taking them immediately! Changes in activity levels . It is not uncommon for people who have been sedentary their entire lives to start exercising more intensely when they begin treatment with anticholinergics/antihistamines that increase absorption into the blood stream. You can expect greater sweat production in this case also because exercise itself increases heat production by increasing heart rate significantly [1].

Leave a Comment